IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The classical irrationality problem for $ T$-fractions


Author: R. M. Hovstad
Journal: Proc. Amer. Math. Soc. 110 (1990), 65-70
MSC: Primary 40A15; Secondary 11J70, 11J72, 41A21
DOI: https://doi.org/10.1090/S0002-9939-1990-1017002-0
MathSciNet review: 1017002
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions are given for a $ T$-fraction to correspond to a rational function.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40A15, 11J70, 11J72, 41A21

Retrieve articles in all journals with MSC: 40A15, 11J70, 11J72, 41A21


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1017002-0
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society